MathSciNet Relay Station
MathSciNet bibliographic data
MR1250248 08A05 (08A30)
Kearnes, Keith A. An order-theoretic property of the commutator. Internat. J. Algebra Comput. 3 (1993), no. 4, 491–533.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement